# SDR USAASA04049

- Difficulty date: May 14, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- System (JASC): 4920 · APU Core Engine
- Part: Ring
- Part number: 9560161520
- Condition: Leaking
- Location: Apu Turbine
- Part time: 13,804 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, H, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 127 - EN ROUTE PHL-SAN, WITHT NE NR 2 ENGINE INTEGRATED DRIVE GENERATOR IDG ON MINIMUM EQUIPMENT LIST MEL, THE AUXILIARY POWER UNIT APU, SHUTDOWN DURING FLIGHT.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE IDG AND REMOVED THE MEL.  THE APU WAS THEN PLACED ON MEL.  THE APU WAS LATER REPLACED DUE TO AN INTERNAL OIL LEAK.  THE SHOP REPLACED THE REAR TURBINE BEARING CARBON SEAL.  (M)
